# SDR 2005FA0000494

- Difficulty date: February 6, 2005
- Submitted: April 14, 2005
- Operation: General aviation
- Aircraft: N140SG
- Make and model: Cessna 140
- Aircraft serial: 11573
- Engine: Cont C8512
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Broken
- Location: Engine
- Part time: 287 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THE ENGINE WAS UNDER POWER WHEN THE CRANKSHAFT BROKE.  THE ENGINE RAN UNTIL AIRCRAFT WAS ON GROUND.  THERE WAS AN EXTREME VIBRATION. (K)
